# SDR HNAA2025021900089

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 41,983 hours, 37,721 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Faulted
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT APPOX 210 KNTS AT 2K FT EXPERIENCE YAW DAMPNER FAIL FOLLOWED BY RUDDER 1/2 FAIL FOLLOWED QRH WITH RUD SYS 2 DEACTIVATED  FACT  18FEB25  16:14  CLT R&R RUDDER PRESSURE SWITCH IAW AMM 27-23-04. LEAK CHECK & OPS CHECK REQUIRED.(885751) OPS AND LEAK CHECK GOOD. A/C OKAY FOR SERVICE
